Alert archive / New Mexico / Flash Flood Warnings in 2013

Flash Flood Warning 68, NWS Albuquerque, NM

August 5, 20134 counties in New Mexico

NWS Albuquerque, NM issued this flash flood warning at Aug 5, 2013, 6:57 PM MDT for 4 counties in New Mexico. It was in force for 93 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 5, 2013, 6:57 PM MDT (00:57 UTC)
Expired
Aug 5, 2013, 8:30 PM MDT
In force
93 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

Counties Los Alamos County, NM, Rio Arriba County, NM, Sandoval County, NM, Santa Fe County, NM

The radar

The Albuquerque radar (KABX), 102 km from the middle of the area, began a volume at 00:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 1.0 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 00:00Z on 2013-08-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 00:00Z on 2013-08-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2779 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
31 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

176 
WGUS55 KABQ 060057
FFWABQ
NMC028-039-043-049-060230-
/O.NEW.KABQ.FF.W.0068.130806T0057Z-130806T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
657 PM MDT MON AUG 5 2013

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN LOS ALAMOS COUNTY IN NORTH CENTRAL NEW MEXICO
  EXTREME SOUTHEASTERN RIO ARRIBA COUNTY IN NORTH CENTRAL NEW MEXICO
  EXTREME EAST CENTRAL SANDOVAL COUNTY IN NORTH CENTRAL NEW MEXICO
  NORTHWESTERN SANTA FE COUNTY IN NORTH CENTRAL NEW MEXICO

* UNTIL 830 PM MDT

* AT 653 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  VERY HEAVY RAIN FROM THUNDERSTORMS NEAR WHITE ROCK...OR ABOUT 7    
  MILES EAST OF LOS ALAMOS. THE STORM PRODUCING VERY HEAVY RAIN      
  WAS MOVING NORTHEAST AT 15 MPH. UP TO TWO INCHES OF RAIN MAY 
  FALL AROUND WHITE ROCK...WITH AROUND 1.5 INCHES AROUND SAN
  ILDEFONSO PUEBLO AND AROUND ONE INCH AT SANTA CLARA PUEBLO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROADWAY. MANY FLASH
FLOOD DEATHS OCCUR IN AUTOMOBILES.

&&

LAT...LON 3600 10623 3599 10604 3576 10608 3576 10630

$$
3 follow-up statements
796 
WGUS75 KABQ 060132
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
732 PM MDT MON AUG 5 2013

NMC043-060137-
/O.CAN.KABQ.FF.W.0068.000000T0000Z-130806T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANDOVAL-
732 PM MDT MON AUG 5 2013

...FLASH FLOOD WARNING HAS BEEN CANCELLED FOR EXTREME EAST CENTRAL
SANDOVAL COUNTY...

LAT...LON 3580 10621 3599 10618 3599 10604 3577 10608

$$

NMC028-039-049-060230-
/O.CON.KABQ.FF.W.0068.000000T0000Z-130806T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LOS ALAMOS-SANTA FE-RIO ARRIBA-
732 PM MDT MON AUG 5 2013

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM MDT FOR EXTREME
SOUTHEASTERN RIO ARRIBA...NORTHWESTERN SANTA FE AND EXTREME
SOUTHEASTERN LOS ALAMOS COUNTIES...

AT 723 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A THUNDERSTORM PRODUCING MODERATE TO HEAVY RAIN 7 MILES 
NORTHEAST OF WHITE ROCK...OR ABOUT 9 MILES SOUTH OF ESPANOLA. THE 
STORM PRODUCING HEAVY RAIN WAS WEAKENING AS IT MOVED NORTHEAST AT 
CLOSE TO 10 MPH. HIGH RUNOFF AND FLOWS IN ARROYOS...SMALL STREAMS 
AND LOW WATER CROSSINGS WILL LIKELY CONTINUE DOWNSTREAM FROM WHITE 
ROCK AND IN THE LOWER PORTIONS OF SANTA CLARA CANYON UNTIL ABOUT 830 
PM.  

LOCATIONS IMPACTED INCLUDE...
  SANTA CRUZ...
  SANTA CLARA PUEBLO...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF A TENTH TO THREE TENTHS OF AN INCH  
ARE POSSIBLE IN EASTERN PORTIONS OF THE WARNED AREA.

DO NOT ATTEMPT TO DRIVE THROUGH FLOODED LOW WATER CROSSINGS. MANY
FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES.

&&

LAT...LON 3580 10621 3599 10618 3599 10604 3577 10608

$$


43
606 
WGUS75 KABQ 060200
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
800 PM MDT MON AUG 5 2013

NMC028-039-049-060230-
/O.CON.KABQ.FF.W.0068.000000T0000Z-130806T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LOS ALAMOS-SANTA FE-RIO ARRIBA-
800 PM MDT MON AUG 5 2013

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM MDT FOR EXTREME
SOUTHEASTERN RIO ARRIBA...NORTHWESTERN SANTA FE AND EXTREME
SOUTHEASTERN LOS ALAMOS COUNTIES...

AT 754 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A THUNDERSTORM PRODUCING MODERATE RAIN NEAR WHITE ROCK...OR 
ABOUT 9 MILES EAST OF LOS ALAMOS. THE HEAVIEST RAIN IS OVER BUT 
RUNOFF WILL CONTINUE THROUGH 830 PM MDT. 

LOCATIONS IMPACTED INCLUDE...
  SAN ILDEFONSO PUEBLO...
  EL RANCHO...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ARROYOS...STREAMS AND RIVERS CAN BECOME RAGING KILLER CURRENTS IN A
MATTER OF MINUTES. KNOW WHERE HIGHER GROUND IS LOCATED.

&&

LAT...LON 3580 10621 3599 10618 3592 10606 3582 10607

$$
826 
WGUS75 KABQ 060224
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
824 PM MDT MON AUG 5 2013

NMC028-039-049-060235-
/O.EXP.KABQ.FF.W.0068.000000T0000Z-130806T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LOS ALAMOS-SANTA FE-RIO ARRIBA-
824 PM MDT MON AUG 5 2013

...FLASH FLOOD WARNING WILL EXPIRE AT 830 PM MDT FOR EXTREME
SOUTHEASTERN RIO ARRIBA...NORTHWESTERN SANTA FE AND EXTREME
SOUTHEASTERN LOS ALAMOS COUNTIES...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE RAINFALL WAS
ENDING ACROSS THE WARNED AREA...AND THE FLASH FLOOD THREAT WAS
DIMINISHING. SOME MINOR FLOODING MAY CONTINUE...BUT THE THREAT FOR
FLASH FLOODING IS ENDING. THUS...THE FLASH FLOOD WARNING HAS BEEN
ALLOWED TO EXPIRE.

LAT...LON 3580 10621 3599 10618 3592 10606 3582 10607

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Aug 5, 6:32 PM MDT, 25 minutes earlier.

Area forecast discussion, Aug 5, 6:32 PM MDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
632 PM MDT MON AUG 5 2013

.AVIATION...
00Z TAF CYCLE
AN ACTIVE EVENING. CARRYING A COUPLE OF HOURS OF TEMPO FOR TS
EARLY THIS EVENING ALL TAF SITES EXCEPT KROW. NO MVFR BUT CANT
RULE OUT BRIEF MVFR CIGS AND VSBYS AND MT OBSCURATIONS. MOST
OF THE CONVECTION WILL BE OVER BY 06Z. VFR CONDITIONS 06Z TO
18Z TUE. NEXT CROP OF CONVECTION TUESDAY MAY BE EVEN MORE
WIDESPREAD THAN TODAY. WILL CARRY VCTS ALL TERMINALS TUE PM
EXCEPT KTCC AND KROW WHERE CHANCES WILL BE LOWEST.

&&

.PREV DISCUSSION...244 PM MDT MON AUG 5 2013...
LESS ACTIVE TODAY THAN AT THIS TIME YESTERDAY. SHOWERS AND STORMS
WITH LOCALLY HVY RAIN ARE STILL DEVELOPING OVER THE NORTHERN AND
WESTERN HIGH TERRAIN AND EASTERN HIGH PLAINS. STORM MOTIONS ARE
FASTER AND MORE TO THE NORTHEAST. LAPS PARAMETERS STILL INDICATE
POTENTIAL FOR A FEW STRONG STORMS ARE FLASH FLOODING IS NOT OUT
OF THE QUESTION FOR ANY AREA. RUC GUIDANCE AGAIN SHOWS ACTIVITY
MERGING INTO THE RGV THIS VALLEY HOWEVER CONFIDENCE NOT AS HIGH
SINCE OTHER GUIDANCE MEMBERS KEEP ALL ACTIVITY FARTHER SOUTH AND
THERE IS A LESS THAN IMPRESSIVE CU FIELD OVER THE AREA ATTM. THE
INTERESTINGLY THERE IS A WELL DEFINED WAVE THAT HAS DEVELOPED IN
THE MONSOONAL PLUME HEADING NORTH INTO THE NM BOOTHEEL. FOR THIS
REASON HAVE KEPT A LARGER THAN TYPICAL AREA OF CHANCE POPS FOR
THE OVERNIGHT.

THE NEXT VERY WELL DEFINED WAVE IS POISED OVER THE BAJA REGION
AND THIS WILL MOVE NORTH THROUGH THE MONSOON PLUME TUESDAY. TOTAL
BLENDED PWAT VALUES PER CIRA IMAGERY WITH THIS WAVE ARE IN THE
2.25-2.50 RANGE. 12Z GFS INDICATES THE MAX THETA-E WAVE ASSOCIATED
WITH THIS SYSTEM WILL SLIDE OVER CENTRAL AND WESTERN NM NOW...
WHICH IS A LITTLE FARTHER EAST THAN PREVIOUS RUNS. STORM MOTIONS
WILL BE FASTER TO THE NE BUT FLASH FLOODING IS STILL A CONCERN.
THIS UPPER WAVE WILL GET CAUGHT UP IN INCREASING WESTERLY FLOW
OVER THE CENTRAL ROCKIES THEN NW FLOW OVER THE GREAT PLAINS.

A BACK DOOR FRONTAL BOUNDARY WILL BE FORCED SOUTHWARD INTO THE NE
PLAINS BEHIND THESE UPPER DYNAMICS. VERY MOIST UPSLOPE FLOW WILL
IMPACT THE SANGRES EASTWARD ACROSS THE PLAINS AND GIVEN LATEST
ROUNDS OF HEAVY RAINFALL IN THIS AREA...THE FLASH FLOOD THREAT
WILL BE QUITE HIGH. WEDNESDAY NIGHT EXPECTING TO SEE A LARGE RAIN
SHIELD SHIFTING SOUTHEAST OVER THE EAST...FOLLOWED BY A DRIER DAY
FOR THURSDAY. TEMPS WILL BE BELOW NORMAL THROUGH THE WHOLE PERIOD.

THE FRIDAY THROUGH MONDAY PERIOD LOOKS INTERESTING WITH ANOTHER
MONSOON BURST POSSIBLE DURING THIS TIME OVER CENTRAL AND WESTERN
NM. MODEL CONSISTENCY ON TIMING AND PLACEMENT IS NOT THE BEST
SO WILL KEEP VALUES JUST AT CLIMO OR BELOW FOR NOW.

GUYER

.FIRE WEATHER...
UPPER HIGH WILL REMAIN CENTERED OVER PORTIONS OF TEXAS AND THE LOWER
MISSISSIPPI VALLEY THROUGH TUESDAY. THE MONSOONAL MOISTURE PLUME
WILL REMAIN CENTERED OVER WESTERN AND CENTRAL NEW MEXICO DURING THIS
PERIOD. WETTING THUNDERSTORMS WILL BE EMBEDDED WITHIN THIS PLUME
WITH HIGHER HUMIDITY.

MODELS SHOWS A GRADUAL CHANGE IN THE MONSOON FLOW WEDNESDAY AND
THURSDAY AS A WEAK TROUGH SWINGS ACROSS THE SOUTHERN AND CENTRAL
ROCKIES. WEDNESDAY COULD BE QUITE DYNAMIC AS FAR AS AN EXPECTED
DRIER TREND ACROSS THE WEST AND WETTING THUNDERSTORMS CENTRAL AND
EASTERN AREAS. MODELS SHOW AN UPTICK IN THE UPPER FLOW SO THIS
SHOULD TRANSLATE INTO A LITTLE STRONGER SURFACE WIND VERSUS WHAT WE
HAVE HAD THE PAST SEVERAL DAYS. MIGHT BE A LITTLE LOW IN THE GRIDDED
WIND FORECAST SO WILL WATCH THE TREND IN THE MODELS. A BACK DOOR
COLD FRONT TIED TO A VIGOROUS LOW PRESSURE AREA SHOULD ADD TO THE
THUNDERSTORM FOCUS ACROSS THE NORTHEAST. IT APPEARS THAT HUMIDITY
VALUES LOWER THE MOST ACROSS THE SOUTHWEST HALF. THURSDAY LOOKS TO
BE DRIER BOTH HUMIDITY AND WETTING THUNDERSTORM WISE. WINDS ALSO
LOOK TO BE LIGHTER ON THURSDAY VERSUS WEDNESDAY.

BOTH THE ECMWF AND GFS WEATHER MODELS SHOW THE UPPER HIGH
REDEVELOPING OVER CENTRAL TEXAS ON FRIDAY. MONSOONAL MOISTURE WOULD
TRY TO FLOW BACK OVER THE AREA. AS OF RIGHT NOW...RESIDUAL OR
LEFTOVER MOISTURE SHOULD FOCUS WETTING THUNDERSTORM DEVELOPMENT OVER
THE NORTH CENTRAL MOUNTAINS AND PORTIONS OF THE NORTHEAST PLAINS.
THE PLUME OF MOISTURE SHOULD REINVIGORATE OVER WESTERN AND CENTRAL
NEW MEXICO DURING THE WEEKEND. HUMIDITY VALUES WOULD TREND UP. A
MONSOON BURST CONCENTRATING SIGNIFICANT MOISTURE AND STORMS WOULD BE
POSSIBLE DURING THIS PERIOD.

WEATHER MODELS TRY TO ELONGATE THE UPPER HIGH OVER PORTIONS OF NEW
MEXICO EARLY NEXT WEEK. RESIDUAL MOISTURE WOULD BE AROUND AND CAUGHT
WITHIN THIS UPPER HIGH ALTHOUGH STORMS WOULD BE MORE IN THE RECYCLE
MODE VERSUS A TRUE MONSOON BURST MODE. THUS THE WETTING RAIN
COVERAGE WOULD GRADUALLY DECLINE. WILL CONTINUE TO MONITOR THIS
TREND.

50

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Aug 5, 5:35 AM MDT, 13 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
535 AM MDT MON AUG 5 2013

NMZ501>540-061200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
535 AM MDT MON AUG 5 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

A FEW THUNDERSTORMS MAY PRODUCE LOCALLY HEAVY RAINFALL AMOUNTS
BETWEEN 1 AND 2 INCHES RESULTING IN LOCALIZED FLOODING OF
STREAMS...CREEKS...ARROYOS AND LOW WATER CROSSINGS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SOME THUNDERSTORMS ON TUESDAY MAY PRODUCE LOCALLY HEAVY RAINFALL
AMOUNTS BETWEEN 1 AND 2 INCHES RESULTING IN LOCALIZED FLOODING OF
STREAMS...CREEKS...ARROYOS AND LOW WATER CROSSINGS.

ON WEDNESDAY...A BACKDOOR FRONT WILL DROP INTO THE NORTHEAST
PLAINS AND BACK UP TO THE EASTERN SLOPES OF THE SANGRE DE CRISTO
MOUNTAINS AND ACT AS A TRIGGER FOR THUNDERSTORM DEVELOPMENT. EXPECT
THESE STORMS TO PRODUCE VERY HEAVY RAIN OVER ALREADY SATURATED
GROUNDS...WITH THE POTENTIAL FOR FLASH FLOODING ACROSS NORTHEAST
NEW MEXICO GOING INTO WEDNESDAY NIGHT. IN ADDITION...HAIL AND
STRONG WIND GUSTS ARE POSSIBLE WITH THESE STORMS LATE WEDNESDAY
ACROSS THE NORTHEAST.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED WEDNESDAY ACROSS NORTHEAST NEW
MEXICO.

11

In the hours before

Special weather statement, Aug 5, 5:35 PM MDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
535 PM MDT MON AUG 5 2013

NMZ519-060000-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
535 PM MDT MON AUG 5 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BERNALILLO AND SOUTHERN
SANDOVAL COUNTIES THROUGH 600 PM MDT...

AT 535 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR PARADISE HILLS...MOVING NORTH AT 5 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. HAIL MAY COVER THE
GROUND...USE CAUTION IF DRIVING.

AREAS AFFECTED BY THIS STORM INCLUDE...RIO RANCHO...BERNALILLO...
CABEZON...RIO RANCHO INTEL AREA...CORRALES...VISTA HILLS...RIO RANCHO
CITY CENTER...SANDIA PUEBLO...NORTHERN MEADOWS...ENCHANTED HILLS...
CORONADO STATE MONUMENT AND MARIPOSA.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3539 10675 3534 10648 3514 10663 3517 10672
TIME...MOT...LOC 2335Z 194DEG 5KT 3522 10666

34

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 5, 6:08 PM MDTAreal Flood AdvisoryABQSan Miguel112 min
Aug 5, 6:10 PM MDTAreal Flood AdvisoryABQLos Alamos, Rio Arriba, Sandoval, Santa Fe2 hr
Aug 5, 6:22 PM MDTAreal Flood AdvisoryABQSocorro113 min
Aug 5, 6:42 PM MDTAreal Flood AdvisoryABQLincoln, Socorro, Torrance2 hr
Aug 5, 7:49 PM MDTAreal Flood AdvisoryABQCatron116 min
Aug 6, 3:39 AM MDTFlash Flood WatchABQ19 hr
Aug 6, 1:19 PM MDTAreal Flood AdvisoryABQColfax86 min
Aug 6, 1:31 PM MDTAreal Flood AdvisoryABQLos Alamos, Rio Arriba, Sandoval, Santa Fe119 min
Aug 6, 2:58 PM MDTSpecial Weather StatementABQCibola32 min
Aug 6, 3:14 PM MDTAreal Flood AdvisoryABQSocorro2 hr
Aug 6, 3:37 PM MDTSpecial Weather StatementABQCibola38 min
Aug 6, 3:44 PM MDTFlash Flood WatchABQ32 hr
Aug 6, 5:12 PM MDTAreal Flood AdvisoryABQSanta Fe2 hr
Aug 6, 5:52 PM MDTAreal Flood AdvisoryABQSanta Fe113 min

Nearby

Flash Flood Warnings in New Mexico, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.